# SDR DL76S972325

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 145T86119
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT KEEL BEAM HAD CORROSION AT STA 917.  REPAIRED PER ERA 330983-14.
